Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of the Morse minimal set


Authors: W. H. Gottschalk and G. A. Hedlund
Journal: Proc. Amer. Math. Soc. 15 (1964), 70-74
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1964-0158386-X
MathSciNet review: 0158386
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158386-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society